English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The moduli component of the space of semistable rank-2 sheaves on P3 with singularities of mixed dimension

MPS-Authors
/persons/resource/persons236332

Tikhomirov,  A. S.
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Supplementary Material (public)
There is no public supplementary material available
Citation

Ivanov, A. N., & Tikhomirov, A. S. (2017). The moduli component of the space of semistable rank-2 sheaves on P3 with singularities of mixed dimension. Doklady Mathematics, 96(2), 506-509. doi:10.1134/S1064562417050325.


Cite as: http://hdl.handle.net/21.11116/0000-0004-09B2-9
Abstract
There is no abstract available